# SDR FDEA201308011744

- Difficulty date: August 1, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER SILL SCUFF PLATE SUPPORT INNER ANGLE FOUND CORRODED AT UPPER SURFACE BS 685 -730.  R & R IAW DWG 143N8322, SHT.1, REV K AND SRM 51-40-02, REV 109.  MAJOR REPAIR.
